MAUDE Adverse Event Report: 3D SYSTEMS HEALTHCARE VSP SYSTEMS; MAXILLA CUTTING GUIDE, MANDIBLE CUTTING GUIDE

3D SYSTEMS HEALTHCARE VSP SYSTEMS; MAXILLA CUTTING GUIDE, MANDIBLE CUTTING GUIDE
Model Number Mandible Cutting Guide
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A medical professional expressed concerns to 3d systems about the outcome of a previous surgical procedure, citing dissatisfaction with the placement of the joint and fossa prostheses.This surgeon has recommended a revision surgery to rectify the placement of the implants.3d systems guides aided in the placement of the implants in question, and therefore, may have contributed to the event.

Brand Name
VSP SYSTEMS
Common Device Name
MAXILLA CUTTING GUIDE, MANDIBLE CUTTING GUIDE
Manufacturer (Section D)
3D SYSTEMS HEALTHCARE
5381 s. alkire circle
littleton CO 80127
Manufacturer (Section G)
3D SYSTEMS HEALTHCARE
5381 s alkire circle
littleton CO 80127
Manufacturer Contact
ben johnson
5381 s. alkire circle
littleton, CO 80127
7206431001
MDR Report Key16920085
Report Number1724955-2023-00011
Device Sequence Number6841003
Product Code DZJ
UDI-Device Identifier00816847020817
UDI-Public(01)00816847020817(10),(01)00816847020831(10)
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K192192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMandible Cutting Guide
Device Catalogue NumberVSPO-450
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2023
Initial Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexFemale